MAUDE Adverse Event Report: STRYKER SPINE-US 8MM X 6DEG X 9MM X 23MM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

STRYKER SPINE-US 8MM X 6DEG X 9MM X 23MM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number 48950086
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Hospital discarded.
 
Event or Problem Description
It was reported that a right side tritanium pl cage at l4/5 migrated approximately 1 month post-operatively.Revision surgery was performed where the implant was removed and replaced.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Visual, dimensional, material and functional analysis could not be performed as the device was not returned.Device and complaint history records were reviewed for this lot, no relevant manufacturing issues or similar complaints were identified.Per additional correspondence, patient's post op activity level and bone quality is unknown.No external trauma was reported.It is unknown if fusion was achieved.No complications during the initial procedure were reported.Patient did not have tight disc space.It is unknown if any supplemental fixation system installed.Surgeon was reported to be familiar with the tri pl insertion technique.Implant was not inserted/impacted at an angle during initial surgery.Normal impaction force was applied to the inserter.Implant was not repositioned after insertion.From the tritanium pl surgical technique: early loosening may result from inadequate initial fixation, latent infection, premature loading of the device or trauma.Late loosening may result from trauma, infection, biological complications or mechanical problems, with the subsequent possibility of bone erosion, or pain.Due to lack of information and device not returned, an exact cause of the reported event could not be determined.Potential causes include: inadequate initial fixation, latent infection, premature loading of the device or trauma, improper cage size, patient bone quality, patient activity level, and inadequate preparation of the disc space can contribute to the event.

Brand Name
8MM X 6DEG X 9MM X 23MM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key12094189
Report Number3004024955-2021-00018
Device Sequence Number14305597
Product Code MAX
UDI-Device Identifier07613327117349
UDI-Public07613327117349
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K181014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48950086
Device Catalogue Number48950086
Device Lot NumberND04
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/08/2021
Supplement Date Received by Manufacturer10/04/2021
Initial Report FDA Received Date06/30/2021
Supplement Report FDA Received Date11/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;